The best L2-approximation by finite sums of functions with separable variables.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 248-263
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1992__43_1_137468,
author = {Jarom{\'\i}r Simsa},
title = {The best {L2-approximation} by finite sums of functions with separable variables.},
journal = {Aequationes mathematicae},
pages = {248--263},
year = {1992},
volume = {43},
number = {1},
zbl = {0759.41027},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137468/}
}
Jaromír Simsa. The best L2-approximation by finite sums of functions with separable variables.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 248-263. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137468/